MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1170G
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the caregiver membrane needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Make sure the head and foot siderails are not bent or twisted.Make sure the latch mechanism operates correctly.An audible click must be heard.Remove the siderail cover, and make sure the mounting screws are tight.Repair or replace the siderails as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in apr 22, 2024.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the caregiver membrane to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
On 10-feb-2026, a customer contacted technical service to report that careassist es (product code p1170g0000313, serial number (b)(6)), had head moving up by itself.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CAREASSIST BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24532177
Report Number3006697241-2026-00090
Device Sequence Number16050706
Product Code FNL
UDI-Device Identifier00887761000278
UDI-Public(01)00887761000278(11)100620
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP1170G
Device Catalogue NumberP1170G0000313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown